MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5530-G-311-E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following was reported: in the process of final knee implantation, we confirmed that there is no the locking wire of the insert component.
 
Additional Manufacturer Narrative
Reported event: an event regarding appearance involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection: visual inspection of the returned device indicated that the locking wire is not present.No obvious damage is visible.The device was further reviewed by the global quality & operations (gqo) team who indicated the following: "further investigation conducted was the examination of the complaint part returned back to stryker under a microscope where evidence of a wires presence was ensured.It was observed that residual scratches stemming from the insertion of the locking wire were present.".Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the locking wire was observed to be missing from the insert during surgery.Visual inspection of the returned device indicated that the locking wire is not present.No obvious damage is visible.The device was further reviewed by the global quality & operations (gqo) team who indicated the following: "further investigation conducted was the examination of the complaint part returned back to stryker under a microscope where evidence of a wires presence was ensured.It was observed that residual scratches stemming from the insertion of the locking wire were present." the gqo team also performed a review of the dhr and indicated that "the locking wire features were properly inspected and signed off on by trained operator(s)" and that "there were no noted discrepancies or anomalies" in subsequent processing steps.It cannot be confirmed from the information provided that the reported issue resulted from manufacturing.Furthermore, it is possible that the locking wire dislodged during handling.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key16486442
Report Number0002249697-2023-00219
Device Sequence Number14867873
Product Code MBH
UDI-Device Identifier07613327382686
UDI-Public07613327382686
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5530-G-311-E
Device Catalogue Number5530-G-311-E
Device Lot NumberTT1HR7
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown